# SDR UALA2012013000574

- Difficulty date: January 27, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,715 hours, 14,178 cycles
- Engine: Pwa PW4060
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM CORRODED ON UPPER SURFACE AROUND NUT PLATE AT STA 1002 LBL 10.  BLENDED KEEL BEAM UPPER SURFACE, MATERIAL LOSS 0.066", FOUND TO BE WITHIN LIMITS PER SRM.
